Neurology Community
Numbness in feet and hands after a Stent procedure
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Numbness in feet and hands after a Stent procedure

Doctor,

    My boss had a stent put in a few months back after a stress test showed he had 90% blockage. The procedure went smoothly however, now his feet stay constantly numb. He cant feel anything in them and trips over things all the time. He is COMPLETELY frustrated and the doctors will not give him any answers. Now his hands are starting to go numb. He just got back from another neurology appointment and he said that they sat on a computer in front of him and tried to "google" the answer. Im very worried about him and since hes not very computer literate he doesnt do any research online. Is this normal? What could possilby be causing this pain and numbness?

I hope you can give us some insight.

Thanks,

Henry
Related Discussions
2 Comments Post a Comment
Blank
368886_tn?1278962315
Hello Henry.

Heart disease is usually associated with hypertension and diabetes mellitus. These three diseases together form a triad. Each disease increases the other's risk.

I suspect diabetic neuropathy in him. The symptoms of diabetic neuropathy usually start in the feet and hands. The symptoms are numbness, tingling, pain or burning with or without weakness. Slowly the neuropathy spreads to other parts of the body.

Please mention the triad to him. He should get diabetes and blood pressure checked.

I am glad you are concerned about your boss ! I hope he is able to find the cause behind his symptoms.

Regards

Regards
Blank
Avatar_m_tn
My younger brother had two stents put in April this year. He is not gaining weight after that he has numbness in his hands.  Doctor prescribes him pain killers but his blood pressure goes down to 60 and he cannot get up. Then, doctor ask him to stop the medication. This is going on from the last 4 1/2 months. Today, he was not able to lift his hands and we had to rush him to the doctor.
I am concerned about him and not sure how can I help him.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Neurology Answerers
620923_tn?1405964489
Blank
selmaS
Allentown, PA
338416_tn?1260996698
Blank
jensequitur
Fort Worth, TX
10389859_tn?1409925468
Blank
Foggy2
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
352007_tn?1372861481
Blank
LisaJF
Avatar_m_tn
Blank
Ball123